# SDR CALA2022052301320

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 70,405 hours, 24,554 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: NA
- Condition: Activated
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED*FIRE ALARM ACTIVATED IN LAV AFT AIRCAFT RIGHT TALKED TO CREW AND PASSENGER. PASSENGER CLAIMED SHE SPRAYED AIR FRESHENER AFTER PERFORMING NUMBER TWO.  TESTED SMOKE DETECTOR WITH NO FAULTS.  REF AMM 26-14-00.
